# SDR AALA201512119001

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,321 hours, 13,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Faulty
- Location: Exterior Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R REFLECTOR ON L4 DOOR.  OPERATIONS CHECKED GOOD.
